skin-hair-icon
Hairfall problem a lot confused a lot to
I have a lot of hairfall even after consulting with doctor Pooja my hairfall is nt at all reduced . I am taking xtraglo and one more tablet with serum still my hairfall is nt being reduced , I am very depressed there is a lot of thinning in my hairs my volume has drastically reduced there is also dandruff problems I earlier have taken biotion tablets too still there is no improvement to stop my hairfall problem I am taking my proper diet there is a white bulb present when my hair breaks Inam too much tensed of what to do even after consulting a doctor  I am 21 yrsfemale on anti depresaants but i have severe hairfall...can i take xtraglo tablets ..it contains methylsulfomethane..pls reply I am suffering from heavy hairfall these days. Doctor advised Xtraglo tablets and asked me to use 8X shampoo on alternate days. He says the patter is both for dandruff and looks hereditary as well.pls help I am confused a lot I want to control but it's going out of control I want to save my hair but no
29 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hairfall is not due to one single cause. There are many conditions which can cause extreme hair loss and thinning of hair on the scalp. So first and foremost we have to find the cause of hair fall with the help of detailed history and examination. Some of the common causes maybe nutritional deficiency, hormonal causes like androgenic alopecia also called pattern baldness, hypothyroidism, telogen effluvium etc. Unless we find and treat the cause there is no point in giving non specific treatment. Also one should refrain from home remedies as it does not give any relief from hairfall. Oil and shampoos do not have any effect on hair growth as they are not absorbed in the skin.Please contact me using online consultation for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.